The ABC Homeopathy Forum
Hoarseness, loss of voice11/11/07 took 1st Boniva bill for osteoporosis (which I don't have yet). Within two weeks started getting sore throat, hoarseness. I took 2nd monthly pill on 12/12 and subsequently have totally lost my voice (can only whisper). Taken off medicine: doctor says I will have to wait perhaps for as long as 4 months (when this stuff is out of my system), to see IF I get my voice back
I need to try something myself. I have a business and can't talk to my clients and my relatives are all out of town and I can't talk with them.
Lady Jayne on 2008-01-03
This is just a forum. Assume posts are not from medical professionals.
arg met 200c one dose daily for five days then baryta carb 200 one dose daily for five days j k mohla
♡ akshaymohl last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.